# SDR MASA2011062703100

- Difficulty date: June 26, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 21,361 hours, 14,716 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Btms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTMS 1/2 READ 8-7 RESPECTIVELY.  INSPECTED BRAKE PINS AND FOUND NO DEFECTS NOTED, BTMS INDICATION IS GOOD.
